# SDR DALA2025012700637

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 93,242 hours, 42,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: EMERGENCY LIGHTING MOUNTED ON SEAT DETACHED 28D. C/A: FWD TO MEL 33-50-03A. NO "M" PROC. PLACARDS INSTALLED. R/R FLOOR PROXIMITY LIGHT AT 28D REF A320 CMM 25-23-51. MEL AND PLACARD REMOVED. OK FOR SVC. (LP: 6764818)
